# SDR UPS99228617

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-01.02-01) ON NR 3 FLAP TRACK AT SPAR MOUNT PAD AND INSIDE HOLES.  REMOVED AND REPLACED THE NR 3 FLAP TRACK DUE TO TIME RESTRAINTS MM 27-51-4.
